Alert archive / Nebraska / Flash Flood Warnings in 2011
Flash Flood Warning 14, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 19, 2011, 11:52 PM CDT for Cass County, Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2011, 11:52 PM CDT (04:52 UTC)
- Expired
- Jun 20, 2011, 5:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Cass County, NE
The radar
The Omaha radar (KOAX), 65 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2452 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
299
WGUS53 KOAX 200452
FFWOAX
NEC025-201000-
/O.NEW.KOAX.FF.W.0014.110620T0452Z-110620T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1152 PM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CASS COUNTY IN SOUTHEAST NEBRASKA
* UNTIL 500 AM CDT
* AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS HAD PRODUCED VERY HEAVY RAINFALL IN SOUTHEAST
CASS COUNTY. RADAR ESTIMATES SHOW UP TO 4 INCHES IN SOME AREAS NEAR
UNION.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AVOCA...NEHAWKA...UNION AND WEEPING WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4087 9583 4087 9585 4084 9584 4080 9585
4079 9584 4078 9619 4089 9615 4093 9584
4091 9583
$$
MILLER2 follow-up statements
996
WGUS73 KOAX 200541
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1241 AM CDT MON JUN 20 2011
NEC025-201000-
/O.CON.KOAX.FF.W.0014.000000T0000Z-110620T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASS NE-
1241 AM CDT MON JUN 20 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CASS COUNTY
UNTIL 500 AM CDT...
AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD MOSTLY MOVED OUT OF THE
WARNED AREA. DOPPLER RADAR ESTIMATES SHOW TWO TO FOUR INCHES OF RAIN
MAY HAVE FALLEN IN PARTS OF THE WARNED AREA SINCE 9 PM SUNDAY.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR...MAINLY AROUND UNION. SOME LOCATIONS THAT COULD ALSO
EXPERIENCE FLOODING INCLUDE...AVOCA AND NEHAWKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN OMAHA.
&&
LAT...LON 4087 9583 4087 9585 4084 9584 4080 9585
4079 9584 4078 9619 4089 9615 4093 9584
4091 9583
$$
MILLER611
WGUS73 KOAX 200957
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
457 AM CDT MON JUN 20 2011
NEC025-201013-
/O.EXP.KOAX.FF.W.0014.000000T0000Z-110620T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASS NE-
457 AM CDT MON JUN 20 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN CASS
COUNTY WILL BE ALLOWED TO EXPIRE AT 500 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4087 9583 4087 9585 4084 9584 4080 9585
4079 9584 4078 9619 4089 9615 4093 9584
4091 9583
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:00 PM CDT, 8 hours 52 minutes earlier.
Area forecast discussion, Jun 19, 3:00 PM CDT, 8 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 300 PM CDT SUN JUN 19 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY. SEVERE WEATHER WILL BE LIKELY TONIGHT AS A WARM FRONT THAT CURRENTLY EXTENDS FROM NORTHWEST KANSAS THROUGH WEST CENTRAL MISSOURI MOVES NORTHWARD THIS EVENING...WHICH WILL BE AN INCREASING TRIGGER FOR THUNDERSTORMS...ESPECIALLY AS LOW LEVEL JET STRENGTHENS LATER THIS EVENING. EXTREME INSTABILITY HAS DEVELOPED ALONG THE BOUNDARY WITH 40 TO 50KTS OF BULK SHEAR...BUT VERY STRONG 0-1KM SHEAR... THUS THERE WILL BE A TORNADO THREAT WITH ANY STORMS THAT DEVELOP ALONG/NORTH OF THE BOUNDARY THIS EVENING. MEANWHILE...CONVECTION DEVELOPING ACROSS THE HIGH PLAINS WILL LIKELY MOVE EASTWARD AS A FORWARD PROPAGATING MCS LATER THIS EVENING BUT ESPECIALLY OVERNIGHT WITH A WIND AND HAIL THREAT ACROSS NORTHEASTERN NEBRASKA LATER TONIGHT. SEVERE WEATHER CONFERENCE CALL AT 2 PM ADDRESSED MOST CONCERNS...AND HAVE NO DOUBT THAT MUCH OF THE CWFA WILL EVENTUALLY BE IN A TORNADO WATCH LATER THIS EVENING. SURFACE LOW MOVES TO CENTRAL KANSAS BY DAYBREAK MONDAY WITH THE WARM FRONT MAKING NORTHWARD PROGRESS TO NORTHEAST NEBRASKA. COULD STILL BE AN ONGOING MCS ACROSS NORTHEAST NEBRASKA EARLY MONDAY...BUT THEN THE REMAINDER OF THE FORECAST AREA BECOMES CAPPED ONCE AGAIN AND POTENTIALLY HOT IN THE LOWER 90S...BUT SURFACE LOW MOVES INTO SOUTH CENTRAL NEBRASKA THROUGH THE AFTERNOON...WITH DRY LINE ADVANCING EASTWARD...WHICH SETS THE STAGE FOR ANOTHER ROUND OF SEVERE STORMS LATE MONDAY AFTERNOON AND EVENING WITH ANOTHER TORNADIC THREAT...WITH VERY STRONG 0-1KM SHEAR...BUT ALSO BECAUSE OF BACKED SURFACE WINDS...SUBSTANTIAL DIRECTIONAL SHEAR EXISTS. SURFACE LOW MOVES TO NEAR KSUX BY DAYBREAK TUESDAY THEN TO CENTRAL MINNESOTA THROUGH THE DAY. THIS WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING ON TUESDAY. SURFACE LOW THEN ROTATES AROUND ITSELF THROUGH WEDNESDAY...WHICH BRINGS ADDITIONAL RAIN INTO THE AREA...ALONG WITH NORTHWEST WINDS AT 15 TO 25 MPH AND COOL TEMPERATURES. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. SURFACE LOW PULLS AWAY EARLY IN THE PERIOD...BUT A NEW FRONT DEVELOPS ACROSS THE AREA THAT COULD BRING MORE SHOWERS AND THUNDERSTORMS THURSDAY NIGHT AND FRIDAY...BUT THEN ALSO THROUGH THE WEEKEND AS ZONAL FLOW REMAINS ACROSS THE PLAINS AND ADDITIONAL SUBTLE WAVES MOVE THROUGH ON A WESTERLY FLOW. DEWALD && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS VFR WITH OCCASIONAL MVFR IS EXPECTED THROUGH THE TAF PD. FORECAST BECOMES QUITE COMPLICATED WITH THUNDERSTORM ACTIVITY FORECAST TO DEVELOP AND MOVE THRU TAF SITES AFTER 00Z. SCATTERED TSTMS COULD AFFECT TAF SITES THRU 12Z. KERN && .HYDROLOGY... LEVEE OVERTOPPING OR FAILING BETWEEN HAMBURG AND BROWNVILLE ALLOWED THE POOLED WATER IN THE EXTREME TIP OR NORTHWESTERN MISSOURI TO RUSH BACK INTO THE MISSOURI RIVER. THIS RESULTED IN A 1.9 FOOT RISE AT BROWNVILLE FROM 230 AM THROUGH NOON...WHICH ALLOWED THE STAGE TO EXCEED THE PREVIOUS RECORD OF 44.2 FEET SET BACK IN 1993. THIS RESULTED IN OVERTOPPING OF FEDERAL LEVEE 550 IN NORTHWESTERN MISSOURI. ALSO...ANOTHER LEVEE BREECH VERY EARLY THIS MORNING HAS AFFECTED THE STAGE AT RULO WITH A SIGNIFICANT DROP. FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR THE MISSOURI SIDE OF RIVER. DEWALD && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Jun 19, 5:40 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 540 PM CDT SUN JUN 19 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-201100- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 540 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA. .DAY ONE...TONIGHT AND MONDAY THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS MOST OF THE AREA. THE MAIN THREAT FROM THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY FOR PARTS OF SOUTHEAST NEBRASKA PRIOR TO 11 PM. THE SEVERE WEATHER RISK WILL CONTINUE OVERNIGHT. A MOIST AND UNSTABLE AIRMASS HA LIFTED NORTHWARD INTO SOUTHEAST NEBRASKA LATE SUNDAY...NORTH OF A WARM FRONT. STORMS MAY DEVELOP NEAR THE WARM FRONT THIS EVENING...BUT THERE IS A STRONG CAP WHICH WILL TEND TO INHIBIT DEVELOPMENT. IF STORMS CAN BREAK THE CAP... THEY WILL BE CAPABLE OF PRODUCING PRODUCING VERY LARGE HAIL AND POSSIBLY TORNADOES. OTHER THUNDERSTORMS ACROSS PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA WILL DEVELOP EASTWARD TONIGHT. THESE STORMS ARE EXPECTED TO MOVE INTO EASTERN NEBRASKA LATER THIS EVENING AND THROUGH THE OVERNIGHT HOURS. THESE STORMS ARE ALSO LIKELY TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE SEVERE WEATHER THREAT SHOULD GENERALLY END LATE TONIGHT AS THE STORMS MOVE OUT OF THE AREA. A MODERATE RISK OF SEVERE STORMS WILL CONTINUE ON MONDAY AS A COMPLEX LOW PRESSURE SYSTEM AND UPPER LEVEL DISTURBANCE MOVE OUT INTO THE CENTRAL PLAINS. SIGNIFICANT SEVERE WEATHER APPEARS POSSIBLE WITH THIS SYSTEM. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER RESULTING IN NUMEROUS ROADS REMAINING CLOSED NEAR THE RIVER. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY SEVERE STORMS COULD LINGER INTO MONDAY NIGHT. THERE IS ALSO A CHANCE OF THUNDERSTORMS TUESDAY BUT THESE ARE NOT EXPECTED TO BE SEVERE. THE NEXT CHANCE OF THUNDERSTORMS IS FROM THURSDAY NIGHT INTO SUNDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER THROUGH THE REMAINDER OF THE SUMMER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS PARTS OF THE AREA...MAINLY SOUTHEAST NEBRASKA. SPOTTERS MAY BE NEEDED ON MONDAY AS WELL...IN THE AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 19, 10:03 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1003 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 4 ENE NEBRASKA CITY 40.69N 95.78W
06/19/2011 M1.00 INCH FREMONT IA LAW ENFORCEMENT
&&
VDEWALDLocal storm report, Jun 19, 10:35 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1035 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL NEBRASKA CITY 40.68N 95.86W
06/19/2011 E2.00 INCH OTOE NE TRAINED SPOTTER
1015 PM HAIL EAGLE 40.82N 96.43W
06/19/2011 E0.75 INCH CASS NE TRAINED SPOTTER
&&
BMAYESLocal storm report, Jun 19, 11:15 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1115 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL SIDNEY 40.75N 95.64W
06/19/2011 E0.50 INCH FREMONT IA TRAINED SPOTTER
ALSO LOCALLY HEAVY RAIN.
&&
BMAYESLocal storm report, Jun 19, 11:29 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1129 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 4 S CLARINDA 40.68N 95.04W
06/19/2011 E1.00 INCH PAGE IA LAW ENFORCEMENT
1003 PM HAIL N CLARINDA 40.74N 95.04W
06/19/2011 E0.88 INCH PAGE IA LAW ENFORCEMENT
1123 PM HAIL SHENANDOAH 40.76N 95.37W
06/19/2011 E0.88 INCH PAGE IA LAW ENFORCEMENT
&&
BMAYESLocal storm report, Jun 19, 11:33 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1133 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL SIDNEY 40.75N 95.64W
06/19/2011 E1.75 INCH FREMONT IA LAW ENFORCEMENT
1132 PM HAIL UNION 40.81N 95.92W
06/19/2011 E1.75 INCH CASS NE LAW ENFORCEMENT
&&
BMAYESLocal storm report, Jun 19, 11:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1144 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL NEBRASKA CITY 40.68N 95.86W
06/19/2011 E2.50 INCH OTOE NE PUBLIC
HAIL FELL AROUND 10-1015 PM.
&&
BMAYESThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:16 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 44 min |
| Jun 19, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 49 min |
| Jun 19, 10:39 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 51 min |
| Jun 19, 10:47 PM CDT | Flash Flood Warning | OAX | Otoe | 6 hr |
| Jun 19, 11:31 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 44 min |
| Jun 19, 11:36 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 39 min |
| Jun 20, 12:13 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Saunders | 37 min |
| Jun 20, 12:21 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 39 min |
| Jun 20, 12:30 AM CDT | Severe Thunderstorm Warning | OAX | Saunders | 24 min |
| Jun 20, 12:48 AM CDT | Severe Thunderstorm Warning | OAX | Dodge | 42 min |
| Jun 20, 1:33 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 42 min |
| Jun 20, 1:38 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 52 min |
| Jun 20, 1:50 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 40 min |
| Jun 20, 2:25 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 50 min |
| Jun 20, 2:38 AM CDT | Areal Flood Advisory | OAX | Dodge | 5 hr |
| Jun 20, 2:57 AM CDT | Areal Flood Advisory | OAX | Dodge, Saunders | 4 hr |
| Jun 20, 3:55 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte, Seward | 50 min |
| Jun 20, 8:00 AM CDT | River Flood Warning | OAX | Dodge | 24 hr |
| Jun 20, 3:31 PM CDT | Flash Flood Watch | OAX | Burt, Butler, Cass, Colfax, Cuming, Dodge and 8 more | 7 hr |
| Jun 20, 5:00 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 45 min |
| Jun 20, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 47 min |
| Jun 20, 6:22 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 38 min |
| Jun 20, 6:27 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 48 min |
| Jun 20, 6:37 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 23 min |
| Jun 20, 6:57 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte | 63 min |
Nearby
Flash Flood Warnings in Nebraska, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.